4 doctors weighed in:
Can Lipitor (atorvastatin) cause tinnitus?
4 doctors weighed in

Dr. Olivia Liao
Ophthalmology
1 doctor agrees
In brief: Not likely
Refer to the pdr for more information.
If you have tinnitus, seek an exam with ent.

In brief: Not likely
Refer to the pdr for more information.
If you have tinnitus, seek an exam with ent.
Dr. Olivia Liao
Dr. Olivia Liao
Thank
Dr. William Jenkins
Anesthesiology
In brief: Tinnitus
Is a side effect of lipitor (atorvastatin).

In brief: Tinnitus
Is a side effect of lipitor (atorvastatin).
Dr. William Jenkins
Dr. William Jenkins
Thank
Dr. Ankush Bansal
Internal Medicine
In brief: Doesn't appear so
Tinnitus is not listed as a known side effect of Lipitor (atorvastatin) according to two large pharmaceutical databases.
If you believe tinnitus started after starting lipitor, (atorvastatin) see your doctor, otorhinolaryngologist (ent), or audiologist.

In brief: Doesn't appear so
Tinnitus is not listed as a known side effect of Lipitor (atorvastatin) according to two large pharmaceutical databases.
If you believe tinnitus started after starting lipitor, (atorvastatin) see your doctor, otorhinolaryngologist (ent), or audiologist.
Dr. Ankush Bansal
Dr. Ankush Bansal
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified, Family Medicine
384K people helped
Continue
107,000 doctors available
Read more answers from doctors